A new sufficient condition for the existence of equilibrium in the
Doklady Akademii Nauk, Tome 331 (1993) no. 6, pp. 674-676
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_6_a5,
author = {N. S. Kukushkin},
title = {A new sufficient condition for the existence of equilibrium in the},
journal = {Doklady Akademii Nauk},
pages = {674--676},
year = {1993},
volume = {331},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_6_a5/}
}
N. S. Kukushkin. A new sufficient condition for the existence of equilibrium in the. Doklady Akademii Nauk, Tome 331 (1993) no. 6, pp. 674-676. http://geodesic.mathdoc.fr/item/DAN_1993_331_6_a5/